# SDR HALA0200015

- Difficulty date: January 28, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part serial: 4025
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 281 - ITO - DRAGGING BRAKES.  INSPECTED NR 3 WHEEL AXLE FOR DAMAGE.  FOUND BLISTERING PAINT ON INNER AXLE AT 6:00 POSITION.  STRIPPIED PAINT AND FOUND EVIDENCE OF CADMIUM OVERHEAT (VEINING AND ROUGHNESS).  REMOVED AND REPLACED RT MLG STRUT PISTON PER MM 32-11-03.  OPS CHECK AND SPIN CHECK GOOD.  (M)
